L'équation de Zakai et le problème séparé du contrôle optimal stochastique
Séminaire de probabilités de Strasbourg, Volume 19 (1985), p. 37-62
@article{SPS_1985__19__37_0,
     author = {Haussmann, Ulrich G.},
     title = {L'\'equation de Zakai et le probl\`eme s\'epar\'e du contr\^ole optimal stochastique},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {19},
     year = {1985},
     pages = {37-62},
     zbl = {0555.60027},
     mrnumber = {889467},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1985__19__37_0}
}
Haussmann, Ulrich G. L'équation de Zakai et le problème séparé du contrôle optimal stochastique. Séminaire de probabilités de Strasbourg, Volume 19 (1985) pp. 37-62. http://www.numdam.org/item/SPS_1985__19__37_0/

[1] J.S. Baras, G.L. Blankenship et W.E. Hopkins. Existence, uniqueness and asymptotic behavior of solutions to a class of Zakai equations with unbounded coefficients, IEEE Trans. A.C., 28(1983), 203-214. | MR 711678 | Zbl 0535.93063

[2] J.S. Baras, G.L. Blankenship et S.K. Mitter. Non linear filtering of diffusion processes, Proc. IFAC Congr., Kyoto, Japan, 1981. | Zbl 0522.93059

[3] V.E. Benes et I. Karatzas. On the relation of Zakai's equation and Mortensen's equation, SIAM J. Control and Optimization, 21 (1983), 472 - 489. | MR 696909 | Zbl 0518.93062

[4] A. Bensoussan. Maximum principle and dynamic programming approaches of the optimal control of partially observed diffusions, Stochastics, 9 (1983), 169 - 222. | MR 705471 | Zbl 0516.60072

[5] A. Bensoussan et J.L. Lions. Applications des Inéquations Variationnelles en Contrôle Stochastique, Dunod, Paris, 1978. | MR 513618 | Zbl 0411.49002

[6] G.S. Ferreyra. The robust equation of non linear filtering, preprint, Dept. of Mathematics, Louisiana State University. | MR 788001

[7] W.H. Fleming et R.W. Rishel. Deterministic and Stochastic Optimal Control, Springer-Verlag, New York, 1975. | MR 454768 | Zbl 0323.49001

[8] U.G. Haussmann. Optimal control of partially observed diffusions via the separation principle, Stochastic Differential Systems,Lecture Notes in Control and Information Sciences, Vol. 43 (1982), 302-311 . | MR 814127 | Zbl 0523.93065

[9] G. Kallianpur et R.L. Karandikar. A finitely additive white noise approach to nonlinear filtering, Appl.Math. Optim, 10 (1983), 159 - 185. | MR 707547 | Zbl 0525.93063

[10] E. Pardoux. Equation du filtrage non linéaire de la prédiction et du lissage, Stochastics, 6 (1982), 193 - 231. | MR 665400 | Zbl 0491.93062

[11] E. Pardoux. Stochastic partial differential equations and filtering of diffusion processes, Stochastics, 3 (1979), 127 - 167. | MR 553909 | Zbl 0424.60067

[12] S.J. Sheu. Solutions of certain parabolic equations with unbounded coefficients and its application to nonlinear filtering, Stochastics, 10 (1983), 31 - 46. | MR 714706 | Zbl 0533.60068

[13] D. Stroock et S.R.S. Varadhan. Multidimensional Diffusion Processes, Springer - Verlag, 1979. | MR 532498 | Zbl 0426.60069